# SDR SWAA074164

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 8,536 hours, 4,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417A5703
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS END CAP MISSING AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
